Title

Jordan elementary maps on rings

Authors

Authors

P. T. Li;W. Jing

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Linear Alg. Appl.

Keywords

Jordan elementary maps; additivity; rings; STANDARD OPERATOR-ALGEBRAS; MAPPINGS; Mathematics, Applied; Mathematics

Abstract

Let R be a 2-torsion free prime ring containing a non-trivial idempotent and R' be an arbitrary ring. Suppose that M:R-->R' and M*:R'-->R are surjective maps such that M(xM*(y)x) = M(x)yM(x), M*(yM(x)y) = M*(y)xM*(y) for all x is an element of R, y is an element of R'. Then both M and M* are additive. In particular, a bijective map phi: R-->R' satisfying phi(xyx) = phi(X)phi(y)phi(x) for all x, y is an element of R is additive. (C) 2004 Elsevier Inc. All rights reserved.

Journal Title

Linear Algebra and Its Applications

Volume

382

Publication Date

1-1-2004

Document Type

Article

Language

English

First Page

237

Last Page

245

WOS Identifier

WOS:000220946200015

ISSN

0024-3795

Share

COinS